Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 77, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2011, 9:15 AM CDT for Brown County, Calumet County, Wisconsin. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2011, 9:15 AM CDT (14:15 UTC)
- Expired
- Jul 18, 2011, 10:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, WI, Calumet County, WI
The radar
The Green Bay radar (KGRB), 9 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 9:27 AM CDT | TSTM WND GST 53 | 2 W De Pere, WI | WEST DE PERE HIGH SCHOOL. |
| Jul 18, 9:30 AM CDT | TSTM WND DMG | Green Bay, WI | SEVERAL POWER LINES DOWN IN GREEN BAY AND DE PERE. TREE FELL ONTO HOUSE IN ASHWAUBENON. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 8:05 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.3 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3928 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
221
WUUS53 KGRB 181415
SVRGRB
WIC009-015-181500-
/O.NEW.KGRB.SV.W.0077.110718T1415Z-110718T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
915 AM CDT MON JUL 18 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN NORTHEAST WISCONSIN...
NORTHERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 1000 AM CDT
* AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO
AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF PULASKI TO OSHKOSH...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GREEN BAY AND DE PERE AROUND 940 AM CDT.
BELLEVUE AND BRILLION AROUND 945 AM CDT.
DENMARK AROUND 1000 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KUNESH...DARBOY...CENTRAL LAKE WINNEBAGO...FLINTVILLE...ONEIDA...
ANSTON...SHERWOOD...WRIGHTSTOWN...SUAMICO AND STOCKBRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4405 8840 4424 8839 4426 8819 4458 8819
4459 8824 4467 8824 4468 8799 4463 8800
4459 8796 4460 8801 4456 8802 4454 8797
4455 8793 4463 8787 4465 8776 4433 8777
4433 8788 4424 8791 4424 8805 4405 8805
TIME...MOT...LOC 1415Z 270DEG 33KT 4464 8824 4401 8852
WIND...HAIL 60MPH <.75IN
$$
ECKBERG2 follow-up statements
300
WWUS53 KGRB 181445
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
945 AM CDT MON JUL 18 2011
WIC015-181454-
/O.CAN.KGRB.SV.W.0077.000000T0000Z-110718T1500Z/
CALUMET WI-
945 AM CDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CALUMET COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 4424 8805 4427 8813 4444 8808 4433 8777
4433 8788 4424 8791
TIME...MOT...LOC 1444Z 270DEG 33KT 4430 8794
$$
WIC009-181500-
/O.CON.KGRB.SV.W.0077.000000T0000Z-110718T1500Z/
BROWN WI-
945 AM CDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BROWN
COUNTY UNTIL 1000 AM CDT...
AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF DENMARK...OR 15
MILES SOUTH OF GREEN BAY...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DENMARK AROUND 950 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4424 8805 4427 8813 4444 8808 4433 8777
4433 8788 4424 8791
TIME...MOT...LOC 1444Z 270DEG 33KT 4430 8794
WIND...HAIL 60MPH <.75IN
$$
ECKBERG231
WWUS53 KGRB 181454
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
954 AM CDT MON JUL 18 2011
WIC009-181504-
/O.EXP.KGRB.SV.W.0077.000000T0000Z-110718T1500Z/
BROWN WI-
954 AM CDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BROWN COUNTY WILL
EXPIRE AT 1000 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4424 8805 4427 8813 4444 8808 4433 8777
4433 8788 4424 8791
TIME...MOT...LOC 1454Z 270DEG 33KT 4430 8781
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:35 AM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jul 18, 4:35 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 435 AM CDT MON JUL 18 2011 .SHORT TERM...TODAY THROUGH TUESDAY. THE CONVECTION THAT MOVED THROUGH LAST NIGHT PRODUCED WINDS DAMAGE ACROSS NORTHERN WISCONSIN BUT DID PROVIDE SOME BRIEF RELIEF FROM THE HEAT YESTERDAY AFTERNOON. WHILE TEMPERATURES HAVE FALLEN INTO THE 60S AND LOW 70S EARLY TODAY THERE IS VERY WARM AIR JUST ABOVE THE GROUND. ONCE THE CLOUDS BREAK UP AND WE GET SOME MIXING THE TEMPERATURES WILL BEGIN TO RISE QUICKLY. THE CONVECTIVE COMPLEX MIXED DOWN SOME SLIGHTLY DRIER AIR TO THE SURFACE BUT 70S DEW POINTS ARE NOT FAR UPSTREAM TO THE SOUTH AND WEST AND WILL RETURN QUICKLY. TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES OF 100 TO 110 OVER ALL BUT THE LAKESHORE AREAS TODAY. THE PAST SEVERAL DAYS AND THE REMAINDER OF THIS WEEK SHOULD BE A GREAT TIME TO GO TO THE DOOR PENINSULA TO ESCAPE THE HEAT. SCATTERED SHOWERS AND THUNDERSTORMS STILL POSSIBLE THIS AFTERNOON AS WEAK SURFACE LOW OVER MINNESOTA MOVES EAST INTO WISCONSIN. AS IT MOVES EAST OF THE REGION TONIGHT WINDS WILL SWING TO THE NORTH FOR AWHILE AND TRY TO BRING DOWN SLIGHTLY COOLER AND DRIER AIR FOR TUESDAY AS A WEAK HIGH MOVES ACROSS NORTHERN WISCONSIN. COOLER AND DRIER IS ONLY IN A RELATIVE SENSE AS IT WILL STILL BE WELL ABOVE SEASONAL LEVELS. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. HOT AND HUMID CONDITIONS AND THE CHANCE FOR THUNDERSTORMS ARE THE MAIN CONCERNS DURING THIS PART OF THE FORECAST. LATEST MODEL RUNS INDICATED A BREAKDOWN OF THE UPPER RIDGE BY THE END OF THE WEEK. THIS SHOULD BRING SOME COOLER TEMPERATURES TO THE FORECAST AREA BY THEN. DIFFICULT TO TELL WHEN AND WHERE TO INCLUDE POPS. HAVE LEFT THEM AS CLOSE TO THE PREVIOUS FORECAST AS POSSIBLE SINCE THERE DID NOT SEEM TO BE A GOOD ENOUGH REASON TO MAKE CHANGES. USED A MIX OF GUIDANCE AND THE PREVIOUS FORECAST FOR TEMPERATURES DURING THE PERIOD. && .AVIATION...VARIABLE CIGS AND VSBYS EARLY TODAY DUE TO CLOUDS AND SCATTERED SHOWERS. SHOULD GENERALLY BECOME VFR THIS AFTERNOON AND EVENING THOUGH THERE MAY BE HAZE IN THE AIR DUE TO HIGH MOISTURE CONTENT. && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030- 031-035>039-045-048-049. HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ005-010>013-018- 019-021-073-074. && RDM/MG
Hazardous weather outlook, Jul 18, 6:15 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 615 AM CDT MON JUL 18 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 615 AM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL CREATE HEAT INDICES OF 100 TO 110 THIS AFTERNOON OVER ALL BUT THE LAKESHORE AREAS. THIS HEAT CAN BE DANGEROUS FOR PEOPLE WHO EXERT THEMSELVES OUTDOORS...AND POSSIBLY FOR THOSE IN RESIDENCES WITHOUT AIR CONDITIONING. IN ADDITION TO THE HEAT...SCATTERED THUNDERSTORMS ARE EXPECTED TODAY THROUGH THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE COULD PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HAZARDOUS COMBINATION OF HEAT AND HUMIDITY IS LIKELY FOR ALL OR PART OF THE PERIOD FROM TUESDAY THROUGH FRIDAY. HIGH TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES OVER 100 DEGREES ON SOME OR ALL OF THESE DAYS. THOSE RESPONSIBLE FOR CONSTRUCTION CREWS AND LARGE OUTDOOR EVENTS SHOULD MAKE PLANS FOR PROVIDING SHADE...WATER AND PLACES FOR PEOPLE TO COOL OFF. THOSE CARING FOR THE ELDERLY AND DISABLED SHOULD ENSURE THEY ARE NOT ENDANGERED BY THE UPCOMING HOT WEATHER. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...THOUGH NOT LIKELY TODAY OR TONIGHT. LMZ521-522-541>543-191115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 615 AM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG CAN BE EXPECTED OVER THE COASTAL WATERS OF LAKE MICHIGAN AS A WARM AND HUMID AIR MOVES OVER THE COLDER WATERS. IN ADDITION TO THE POSSIBLE FOG...SCATTERED THUNDERSTORMS COULD PRODUCE STRONG WINDS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL WATERS OF LAKE MICHIGAN THROUGH MUCH OF THE WEEK. VERY WARM AND HUMID AIR WILL REMAIN OVER THE COOLER WATERS OF LAKE MICHIGAN. THE FOG IS USUALLY MOST DENSE WHERE THE WATER IS COLDEST AND WHEN WINDS ARE LIGHT. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR.
In the hours before
Special weather statement, Jul 18, 6:43 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 643 AM CDT MON JUL 18 2011 WIZ030-035-036-181245- MARATHON-PORTAGE-WOOD- 643 AM CDT MON JUL 18 2011 ...STRONG THUNDERSTORMS MOVING TOWARDS WOOD AND SOUTHWEST MARATHON COUNTIES... AT 640 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS OVER THE SOUTHERN HALF OF CLARK COUNTY...MOVING EAST AT 35 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... SPENCER BY 710 AM CDT... PITTSVILLE AND MARSHFIELD BY 725 AM CDT... WISCONSIN RAPIDS BY 745 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. RDM
Local storm report, Jul 18, 8:13 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
813 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND DMG PLOVER 44.45N 89.53W
07/18/2011 PORTAGE WI TRAINED SPOTTER
A FEW TREES DOWN.
0750 AM TSTM WND DMG WISCONSIN RAPIDS 44.40N 89.84W
07/18/2011 WOOD WI PUBLIC
A COUPLE OF TREES DOWN.
&&Local storm report, Jul 18, 8:33 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
833 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND GST STEVENS POINT 44.51N 89.56W
07/18/2011 E60 MPH PORTAGE WI PUBLIC
2 FT DIAMETER TREE BLOWN ONTO HOUSE.
&&Local storm report, Jul 18, 8:42 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
842 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM TSTM WND GST PLOVER 44.45N 89.53W
07/18/2011 M70 MPH PORTAGE WI CO-OP OBSERVER
ALSO BRIEF PERIOD OF PEA SIZE HAIL. 0.78 INCH RAINFALL IN
30 MINUTES.
&&Local storm report, Jul 18, 8:58 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
858 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM TSTM WND DMG 3 S WAUPACA 44.30N 89.06W
07/18/2011 WAUPACA WI LAW ENFORCEMENT
NUMEROUS TREES DOWN ON HIGHWAYS K AND E SOUTH OF THE CITY
OF WAUPACA.
&&Special weather statement, Jul 18, 9:10 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 910 AM CDT MON JUL 18 2011 WIZ022-037-039-040-049-050-074-181515- BROWN-CALUMET-DOOR-KEWAUNEE-MANITOWOC-SOUTHERN OCONTO COUNTY-WAUPACA- 910 AM CDT MON JUL 18 2011 ...THUNDERSTORMS APPROACHING GREEN BAY AND FAR EAST-CENTRAL WISCONSIN... AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE FROM PELLA IN SHAWANO COUNTY TO GREENVILLE IN OUTAGAMIE COUNTY. THE STORMS WERE MOVING EAST AT 50 MPH. WINDS OVER 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... GREEN BAY AND BRILLION BY 940 AM CDT... DENMARK BY 950 AM CDT... LUXEMBURG BY 1000 AM CDT... MANITOWOC BY 1005 AM CDT... TWO CREEKS AND KEWAUNEE BY 1010 AM CDT... GUSTY WINDS MAY CAUSE TREE BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JKL
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:05 PM CDT | Flash Flood Warning | GRB | Vilas | 3 hr |
| Jul 17, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 39 min |
| Jul 17, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette, Oconto | 75 min |
| Jul 17, 8:40 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jul 17, 8:49 PM CDT | Special Marine Warning | GRB | 116 min | |
| Jul 17, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto, Shawano | 52 min |
| Jul 17, 9:26 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 64 min |
| Jul 17, 9:30 PM CDT | Severe Thunderstorm Warning | GRB | Menominee | 22 min |
| Jul 17, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 65 min |
| Jul 17, 9:48 PM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 63 min |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 54 min |
| Jul 17, 10:24 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 66 min |
| Jul 18, 6:57 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 48 min |
| Jul 18, 7:41 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 49 min |
| Jul 18, 8:14 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 46 min |
| Jul 18, 8:19 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 41 min |
| Jul 18, 8:46 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 59 min |
| Jul 18, 9:03 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 39 min |
| Jul 18, 9:10 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 18, 9:40 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee, Manitowoc | 38 min |
| Jul 18, 10:43 AM CDT | Severe Thunderstorm Warning | GRB | Door | 23 min |
| Jul 18, 11:05 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 50 min |
| Jul 18, 11:36 AM CDT | Special Marine Warning | GRB | 41 min | |
| Jul 18, 2:11 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 49 min |
| Jul 18, 2:27 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 32 min |
| Jul 18, 2:57 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 33 min |
| Jul 18, 5:20 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 40 min |
| Jul 18, 5:56 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 64 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.